# SDR 2022FA0000223

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: General aviation
- Aircraft: N225AX
- Make and model: Boeing 767-200
- Aircraft serial: 30434
- Aircraft time: 69,209 hours, 11,230 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L GEN DRIVE EICAS ILLUMINATED AFTER TAKE-OFF. PERFORMED QRH PROCEDURE. RETURNED TO LBSF.
